Jump to content


DotA FPS PRoblem

26 replies to this topic
  • Please log in to reply

#1 AboveTheRest

AboveTheRest

    Random Meepo

  • Advanced Member
  • 40

Posted 31 July 2011 - 06:43 PM

Hi there guys i have a very disturbing problem with my dota fps... it started 2 days ago while i was playing a game.. my fps goes down like with 10 or even more in a certain period of time (lets say 5mins for example) and thats kind of annoying me.. dont let me get started about the team fights.. :X nightmare! so the thing is before i had 60 fps with no probs and it wasnt going down even in the hugest team fight. The funny thing is that i reinstalled my windows yesterday and i still have that problem... :X when i play hon (i think its heavier game than warcraft) i have no lags no nothing but dota lags :X how is taht possible guys im with a laptop:
ACER ASPIER 5738G 4GB RAM; Intel core 2 duo processor 2.2ghz, 512VRAM
i think this is more than enough to play with no lag ...
  • 0

#2 RaginReap

RaginReap

    Hex0r PotM

  • Advanced Member
  • 998

Posted 31 July 2011 - 08:27 PM

1) Delete HON.
2) Play DotA
3) ???
4) Profit!
  • 0

#3 Grilo-_-ownZ

Grilo-_-ownZ

    Full-Team Black Hole

  • Advanced Member
  • 214

Posted 31 July 2011 - 08:52 PM

delete hon
  • 0

#4 TehLamz0r

TehLamz0r

    Repick Meepo

  • Advanced Member
  • 88

Posted 31 July 2011 - 11:13 PM

It's definitely HoN.
  • 0

#5 AboveTheRest

AboveTheRest

    Random Meepo

  • Advanced Member
  • 40

Posted 01 August 2011 - 02:27 AM

you got to be kiddin me ? explain how hon is doing this to dota pls. i used to play dota fine WITH HON on my computer... and i now lag with or without it on the computer... please help me
  • 0

#6 A+B=C

A+B=C

    Full-Team Black Hole

  • Advanced Member
  • 163

Posted 01 August 2011 - 03:16 AM

yea you're problem is definitely hon
you see having both hon and dota on your computer make it almost incompatible for your computer to function properly, so eventually your computer will explode if you do not delete hon asap
Spoiler

  • 0

#7 AboveTheRest

AboveTheRest

    Random Meepo

  • Advanced Member
  • 40

Posted 01 August 2011 - 03:40 AM

yeah rly helpful thx guys i'll make sure it happens...
  • 0

#8 Formanden

Formanden

    Repick Meepo

  • Advanced Member
  • 51

Posted 01 August 2011 - 10:16 AM

U could try to reinstall ur warcraft it sounds like a bug, maybe if ur using hotkeys try a new program if the latest update is bugged or whatever (tho i seriously belive in the HON teory aswell) GL
  • 0

#9 AboveTheRest

AboveTheRest

    Random Meepo

  • Advanced Member
  • 40

Posted 01 August 2011 - 11:09 AM

#7 I dont think its the hotkeys.. im useing dota tool kit and i never had any problems while useing them..but now that u said it i am with a different warcraft since i reinstalled my windows... maybe thats the problem :) i'll try asap to reinstall wc3 and tell the result..! :)
  • 0

#10 AboveTheRest

AboveTheRest

    Random Meepo

  • Advanced Member
  • 40

Posted 02 August 2011 - 01:11 PM

Guys please help me.. im desperate :D (haha seriously)
  • 0